MAUDE Adverse Event Report: ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1400200-15
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that prior to use the 2x15mm nc trek neo balloon dilatation catheter (bdc) was noted to be to punctured.Therefore, the bdc was not used in the procedure.A non-abbott balloon was used to continue the procedure.There was no patient involvement and no clinically significant delay reported in the procedure.No additional information was provided.
 
Event or Problem Description
Subsequent to the initial report being filed, return device analysis found the balloon catheter was returned with blood on and in the balloon folds.The balloon was loosely folded.There was no adverse patient effect reported.The procedure was to treat a lesion in the anterior descending artery.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection and functional testing were performed on the returned device.The reported puncture in the balloon was not confirmed; however, a longitudinal balloon rupture was noted on the returned device.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported punctured balloon could not be determined.Return device analysis noted that the device was returned with blood on and in the loosely folded balloon folds, which can indicate that the device was used, and a balloon rupture occurred while inside the patient anatomy.Additionally, a longitudinal balloon rupture was noted on the returned device.Possible factors that could contribute to balloon material ruptures include, but are not limited to, balloon damage during processing of the balloon material, inflation technique, interactions with other devices or patient anatomy.In this case, it is possible that the noted balloon rupture is what was perceived as the reported puncture in the balloon; however, a conclusive cause could not be determined since limited information was provided.Correction: h6 - health effect - impact code 4656 was removed.

Brand Name
NC TREK NEO¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23292148
Report Number2024168-2025-11085
Device Sequence Number13268776
Product Code LOX
UDI-Device Identifier08717648232312
UDI-Public(01)08717648232312(17)270731(10)40831G1
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K220634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1400200-15
Device Catalogue Number1400200-15
Device Lot Number40831G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown